Discussions that mention yaz

Weight Loss board


Hi Everybody,

I'm a first time poster, and I had a question about something that has been really troubling me lately.

I just recently stopped taking the pill (I was on Yaz)...I did so because Id been having irregular periods the last couple of months and it was just causing all sorts of problems. Ive tried other pills too and I finally decided I wanted to stop taking birth control in general.

Now, over the last 10 months or so I've been working really hard to lose weight. In December of last year I was 230 (I'm 5"4), and now I've gotten down to about 180 (my ultimate goal is 150). Basically, the way it would usually go for me is whenever Id get my period Id gain water weight (usually at least 5 lbs.), and then when Id start taking the pill again at the beginning of the new cycle, the water weight woud drop within a couple days.

It was last Monday (10 days ago) that I started my irregular period (I hadnt missed any pills, and it had only been 10 days since my last period!), and it was then that I decided to stop taking the pill after the period was over. As I usually do, I became bloated with water weight. When my period ended last Saturday (5 days ago) I did not start taking the pill again. Since then, my weight has not gone back down to normal. I still feel bloated and have wierd acne (which happens when Im on my period, but usually stops right afterwards).

Its really frustrating because right before last Monday I had reached 177 lbs. and felt really good about myself. Now Im stuck on 182 lbs., and like I said the weight wont drop like it usually does. I havent done anything differently either (diet, gym, etc.)

Could this be a temporary effect of stopping the pill? Is my body just not used to this since Ive been on the pill for around 9 months? Will it get back to normal eventually?

If anyone has any thoughts about how stopping taking the pill might be affecting my weight itd be much appreciated!

Thanks,
Erin